# SDR RAIA0005003

- Difficulty date: May 3, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 19,885 hours, 19,765 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341906
- Condition: Failed
- Location: Cockpit
- Part time: 11,596 hours, 11,357 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7182-STL- CAPTAINS ALTIMETER FLAGGED AND WOULD NOT RESET.  MAINTENANCE INSPECTED AND REPLACED CAPTAINS ALTIMETER.
